# SDR SIMA2020042819012

- Difficulty date: March 19, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRE/MISSING CONNECTOR AT FR 38-C/A-COMPLETE:REPAIRED EMERGENCY LIGHT STRIP AT FR 38 IAW EMB 145 SWPM 20-21-00. EASI #6277 AND #6224H.. SEE THIS NRTC FOR ALL WIP AND TASK DETAILS
